MAUDE Adverse Event Report: MPRI INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

MPRI INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3889-28
Medical Device Problem Codes Break (1069); Connection Problem (2900)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare provider via a manufacturer¿s representative regarding a patient who was implanted with a neurostimulator.It was reported that the patient¿s lead was noticed to be damaged during the second stage implant of the implantable neurostimulator (ins).It was reported that the lead would not slide properly into the ins and upon further inspection, the doctor noticed that the lead was broken.The lead was removed and a new one was placed.No environmental factors were noted to be related.The issue was reported to be resolved at the time of the report.No patient symptoms were reported.No further complications were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received and it was reported that the cause of the lead damage was unknown.No further complications were reported.
 
Additional Manufacturer Narrative
Analysis results were not available at the time of this report.A follow-up report will be sent when analysis is completed.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Analysis of the tined lead, 3889-28, interstim, us 28 cm (lot#va1ew8u) found the outer insulation of the lead was separated in the body of the lead at a butt joint at the proximal end of the lead; consistent with explant damage.No electrical shorts were identified between the circuits.There was cosmetic blemish on the blue tubing between connector sleeve #0 and #1.Information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
No new information.

Brand Name
INTERSTIM
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6952454
Report Number2649622-2017-12784
Device Sequence Number1141877
Product Code EZW
UDI-Device Identifier00643169651111
UDI-Public00643169651111
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/21/2021
Device Model Number3889-28
Device Catalogue Number3889-28
Device Lot NumberVA1EW8U
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2017
Supplement Date Received by Manufacturer10/16/2017
10/25/2017
11/15/2017
Initial Report FDA Received Date10/16/2017
Supplement Report FDA Received Date10/24/2017
10/26/2017
12/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient Weight98